# SDR SWAA2023071777818

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 59,759 hours, 35,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT ASSIST STRAP COMPARTMENT NOT SECURE<[01] RE-SECURED RH EMERGENCY EXIT ASSIST STRAP COMPARTMENT; PER AMM 52-22-51
